We are about at the end of our rope....my husband began with lightheadedness and nausea last April. It was a sensation of seasickness wich caused the stomach discomfort. He first saw his gastroenterologist...he was scoped, had a colonoscopy, stomach emptying scan, (which showed slow emptying), ultrasounds and CAT scans. Came up with nothing. Next we saw a neurologist...brain scans were normal. Next an infectious disease specialist...again, nothing. ENT dr thought maybe a stubborn sinus infection...went on antibiotics and that did the trick...symptoms returned after antibiotic course was done. He had allergy testi...nothing. After months of this...the only time he felt fine was when he was on the antibiotic, Biaxin, which he went on and off he was a ENT specialist in Philadelphia. He determined that he did have significant sinus disease and 3 weeks ago he had sinus surgery.He cleaned out and opened up everything. He was feeling good when suddenly this week the symptoms returned. We really don't know where to go from here. He was put on Biaxis during his recuperation which may have accounted for his feeling good. Last December he tried acupuncture and chiropractic care...the acupuncturist had him on herbs also. It was a bit better, but got very expensive. Other than being on antibiotic on and off I don't know what to do. He had arthritis and has Remicaid infusions for that...he is also on Betrapace for heart rhythm, blood pressure meds and synthroid for his thyroid. He was disgnosed with lypoglycemia and had diabetes in his immediate family. He seems to be better after eating and much better in the evenings...Can anyone Help ??? I keep thinking there may be a problem with his sugar and an endocrinologist might be the answer....also the dr who operated concluded that the reason the antibiotic provided no permanent relief was that the twice daily Nexium he was taking blocked the absorption of the antibiotics to a degree.......Please, help !Reply Follow This Thread Stop Following This Thread Flag this Discussion
Know the five types of psoriasis and how to spot flares.
Newer diabetes treatments can suppress appetite and aid weight loss.
Try these tips to get your salivary glands back into action.
Constipation is a common side effect of opioid and narcotic pain medicines.
Is it sensitive skin or something else?